# SDR 03FDEA01087

- Difficulty date: July 10, 2003
- Submitted: July 14, 2003
- Operation: Air carrier
- Aircraft: N620FE
- Make and model: Doug MD-11
- Aircraft serial: 48791
- Aircraft time: 15,812 hours, 3,591 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER GEAR RETRACTION DURING CLIMB OUT OF NRT, GOT LVL 1 TIRE PRESS LO ALERT AND OBSERVED NR 1 MAIN LANDING GEAR LOOSING PRESSURE UNTILL TIRE FAIL ALERT   ILLUMINATED.   DIVERED TO TPE AND LANDING UNEVENTFULY WITY O PSI IN NR 1 MAIN LANDING GEAR.    REMOVED AND REPLACED NR 1 AND NR 2 MAIN TIRE ASSY IAW MM 32-41-01-4.  TIRE PRESSURE SERVICED AND LEAK CHECK PASSED.   INSP GEAR STRUT, BRAKE ASSY, AND OTHER TIRE ASSY, ALL CONDITIONS NORMAL.  OK FOR CONTINUE SERVICE.
